# SDR FDKA2009051800099

- Difficulty date: May 18, 2009
- Submitted: May 19, 2009
- Operation: Air carrier
- Aircraft: N851MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145572
- Aircraft time: 15,427 hours, 14,878 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FDM FLT 6193 CVG-MEM - LAV SMOKE EICAS MSG.  MX REMOVED AND REPLACED LAV SMOKE DETECTOR.
